# SDR DALA2018072404637

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 73,486 hours, 55,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD4002P
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL EMERGENCY CEILING LIGHT INOP. REMOVED AND REPLACED BATTERIES IN RIGHT AFT LAV. OPERATIONAL CHECK OK IAW AMM 33-50. P/N:AD4002P.
